# SDR FDEA201006182368

- Difficulty date: June 18, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 41,816 hours, 29,533 cycles
- Engine: Pwa JT9D*
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Component: Elevator, Airbus
- Component part number: A55276001000A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR - T/E LOWER SKIN SURFACE WITH DEBONDING (600MM X 100MM, SPANWISE X CORDWISE) AT 300MM FROM  ER 40. RT ELEVATOR T/E LOWER SKIN WAS REPAIRED IAW EA 6-5520-141514A.
